U.S. doctors online nowAsk doctors free
A 28-year-old male asked about a 60-year-old male:

I'm diabetic with pp 300, taking glimepride 1mg plus metformin 500..1 in morning & evening.my hands and feet still have tingling sensation?

3 doctor answers4 doctors weighed in
Dr. David Liu
Internal Medicine and Pediatrics 21 years experience
Neuropathy: You likely have diabetic neuropathy, or nerve damage. Although the symptoms may be improved by better control of your blood sugar, likely the damage is done. Medications like Gabapentin may be able to help. See your primary care provider.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Quang Nguyen
Specializes in Endocrinology
Neuropathy: I agree with dr. Liu. You most likely has neuropathy. Your blood sugar is still very high and you are on very low dose treatment regimen. It is a good idea to see your doctor again to see if you can go up on your dose or adjust your regimen. Controlling blood sugar is one way to prevent the neuropathy from getting worst. Good luck.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Payam Rafat
Podiatry 24 years experience
Possible neuropathy: Depending on the affected nerves, symptoms of diabetic neuropathy can range from a numbness and tingling sensation, possibly a burning sensation, to an uncomfortable painful sensation of the extremities. Neuropathy may affect your digestive system, urinary tract, blood vessels and the heart. For some people, the symptoms are mild; for others, it can be painful and disabling.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.